# SDR AALA201809109014

- Difficulty date: September 8, 2018
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 31,947 hours, 11,415 cycles
- System (JASC): 3500 · Oxygen System
- Part: Slide
- Part number: 62292108
- Part serial: C1305
- Condition: No Test
- Part time: 31,097 hours, 3,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REPLACED R2 DOOR SLIDE FOR TIME CHANGE AND NEW SLIDE FROM STOCK WOULD NOT PASS TEST. REINSTALLED ORIGINAL SLIDE PER JOB CARD, DEFERRED TIME CHANGE. TEST PASSED NO FAULTS.
